Jump to content
SAMeishorrible

SAMeishorrible: Need help. Kind of freaking out.

Recommended Posts

SAMeishorrible

Hi everyone I am new to this forum... thanks for taking the time to read my post, I am in need of some serious help here and I don't know what to do, I am sort of panicking so please excuse me but I really need help,

 

I made a HUGE mistake and got myself on a drug I don't want, don't like and should have never been on, 

 

This drug is SAMe, I bought the genius brand off of Amazon because I stupidly read and trusted the reviews, "natural antidepressant" "safer than SSRI's" etc. bullsh*t! I hate to admit this but I was absolutely DUPED! 

 

This stuff is POWERFUL, and very bad in my opinion, stay away from this drug, please people, I am suffering badly right now and the worst part is the fear of not knowing what is being done to my body and mind...

 

I have been taking this stuff for one month and 4 days, started taking it May 7th, 2018 (34 days ago) and in total I have consumed only 17 grams of SAMe in that time period, that is a total of 68 of the 250mg capsules, This is approximately 2/3 of the "one month supply" that the bottle claims but honestly I think they set the dose TOO HIGH.

 

There were 100 pills and now there are only 32 of them left so I have taken 2/3 of the bottle which is 68 of these pills. At 250mg per pill that is 17 grams of SAMe. That is the TOTAL amount of this drug that I have ingested in my whole life and I hope it will be the last!!!

 

Well the problems started about one week in, I was having these episodes on it which I now realize were the "manic episodes" that people talk about, no I am NOT bipolar!! I know about these ignorant and incorrect bipolar diagnoses that doctors give, they are just trying to blame the patient instead of the drug they put them on, so no I am not bipolar, but I was definitely having the manic episodes! 

 

I would get weird, bad feelings, thoughts of suicide, etc. Don't know how to describe it other than "manic episode" and man they are absolutely horrible... I wrongly attributed it to missing a dose or not taking enough, so instead of getting off this drug, I continued taking it to try to avoid the episodes, which was a big mistake...

 

I don't know how much this matters, but also take Kratom everyday which I have been taking for over 18 months now, long before trying SAMEe, my body is quite used to the kratom, I have never had any bad effects from it, I maintain moderation in my doses and don't go overboard with it taking more and more like some people do. I hear about people on 40-60 grams/day of kratom which I think is absolutely nuts, I never go above 8-10g even on days of extreme binging, long car rides, etc... Right now I am on a strict 6 grams per day limit and comfortable there. So I would consider my Kratom use a habit but a controlled and enjoyable one.

 

Well this all started because I wanted to try to quit Kratom, I tapered my Kratom from 6 - 10 grams per day all the way down to 2.5 grams per day, comfortably! I should have just jumped off right then! Or even stayed on it at that dose because I was feeling totally fine at that time!! 

 

Anyway I read a lot about SAMe in the reddit/r/kratom, I read that SAMe helps with Kratom withdraw so I got some and started taking it, I was just looking for an easy way out, but it actually made me INCREASE my kratom use! I'm not sure why, maybe because of the anxiety it causes but I didn't think too much of it, at first the SAMe made me feel good so I wanted to keep taking, I wasn't 100% sure the manic episodes were due to it but I was just being stupid, I can see now that of course they were, then just a few days ago I started reading online about a lot of other people having these episodes which confirmed it so I decided I have to stop this horrendous drug as fast as possible!

 

I decided I would rather cold turkey it than try to taper, simply because I was starting to HATE the way it made me feel,  and then being that I have consumed so little, only a 20 day supply,  consumed in 34 days...I saw no reason I couldn't just hop off and get it over with!

 

Today is my third day off of it and withdraw is setting in, I am very uncomfortable, ears are ringing. This is about all, no sweaty palms of heart palpations at this time, but this is bad enough! 

 

I feel like I got myself into a bad trap with this drug folks...now I don't know if I can continue this cold turkey or if I should get back on it and taper down!? 

 

I am reading about this 10% per month thing but HELL NO I am not going to spend 6 months trying to get off a drug I have only been taking for 34 days! Personally I think that would be a ridiculous plan as I have only put 17 grams of this crap into my body...doing the 10% per month would mean I would have to ingest another 60-100 grams of this stuff in total before feeling normal again...NO WAY! That's 5-6 times what I have already consumed!!

 

I can't be that hooked... the other person on here, the woman (I think) that had really bad withdrawal from it, said she was taking 400mg per day for 3 months, I have not been taking it that long though my dose was higher!

 

Please people, I don't know what to do, I don't like the way this stuff makes me feel ON it, I do not desire those effects whatsoever, and off it I am experiencing horrible withdrawals, so far they seem manageable what I am most scared of is long term damage, 

 

If it is only going to persist like this for a few days I can manage it, I have lots of kratom and phenibut, the phenibut helps but it is also very addictive and I don't want to take very much of it! 

 

An hour ago I took an extremely small dose of phenibut (150mg) just to take the edge off, it is working a little bit but I am still pretty uncomfortable...

 

I'm so sorry for trying this drug guys. I was not even that depressed. I don't even really need an anti depressant I just thought it would make me feel better in life. Now I realize I have done some damage and really I'm just trying to repair myself as fast as possible. The ear ringing thing is going to drive me nuts if it goes on for too long...

 

Ok so that is the explanation of what is happening, now I really have two questions:

 

1. Can I just continue with the cold turkey? I don't want to start taking 500mg again per day and taper down 10% per month...NO WAY! Continuing to take this stuff for even one more month would be BAD NEWS for me I DO NOT WANT IT! 

 

I want this stuff out of my system ASAP! So the question is with how little I have been taking it can I just jump off cold turkey? How much damage can this really cause? I still have the other 32 pills, perhaps I should take one pill per day for a week or two, THEN hop off? Any input is appreciated!

 

2. What is the long term scope of damage here? Weeks, months? Years? Don't tell me years. There's no way, I've taken so little of it, for such a short time...

 

Please guys, I'm so sorry for taking this stuff, I just want to feel normal again, I'll kick all drugs after this except for the natural stuff (cannabis, kratom, maybe some kava every now and then.) But this drug is HORRIBLE, I have no clue how this is even an over the counter drug, what frickin' good does the FDA do anyway!? They ban cannabis but let this stuff get sold on Amazon...that is truly mind numbing to think about.... truly unbelievable...this is just one example of how FDA is truly corrupted and good for nothing...they are doing absolutely NOTHING to help the people...

 

I'm sorry if I seem angry guys I'm just venting here and reaching out for help, please, help me figure this out and you'll have a friend for life, do I taper or hop off and how fast can I taper, and how bad is the damage if I hop off,

 

Please do not try to get me to do this 10% per month thing, that is just not an option!!! And that would just make me worse! That would requiring consuming another 60-100 grams of this stuff JUST TO TAPER OFF, when I have only consumed 17 grams in it's entirety to begin with! No way!

 

Anyway thanks for the help everyone, I really learned a very serious lesson from this...BE CAREFUL WHAT YOU TAKE! TAKE NO DRUG WITHOUT HEAVY CONSIDERATION OF IT'S LONG TERM EFFECTS!!

 

I hope I make it through this and get back to normal with this new knowledge, I WILL NEVER MESS WITH ANY ANTI DEPRESSANT DRUGS AGAIN!!!

 

Much love, 

 

Parker 

 

 

 

 

 

Genius SHIT.jpg

Share this post


Link to post
Altostrata

Welcome, SAMe.

 

As this is a forum for going off psychiatric drugs, we don't really deal with gray market, street drugs, adaptogenics, or nootropics. For that, you might visit bluelight.org

 

A few of our members have had bad reactions to SAM-e, it's not your imagination. Over-the-counter serotonergics can have serious side effects, just like prescription serotonergics, and serious withdrawal syndromes. Combining gray market drugs may not be benign.

 

Here are our relevant discussions:

 

5-HTP (5-hydroxytryptophan) and l-tryptophan

 

SAM-e (S-adenosyl-L-methionine)

 

Beware of Kratom

 

If you want to adopt our methods of dealing with withdrawal symptoms, see our Symptoms and Self-care forum  In general, we do not recommend taking drugs to deal with side effects of other drugs.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.